Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Does Mifepristone and Misoprostol cause any side effects?

Hello doctor, i had a sex with my lover on january 20th and she got pregnant. She got vomiting sensation and stomach pain on february 6th. She started vomiting on february 10th. I checked her status with the pregnancy chip and the result was positive. So i bought unwanted (A-Kare Mifepristone (1 tab) 200 mg, Misoprostol (4 caplet) 200 mcg). Her age was 20. Whether this pill cause any side effects? Or there is any precaution steps to stop the side effects? Please answer my query doctor!!!
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Yes these drugs are not without adverse effects, some of which can be serious . The most common are headache , stomach cramps, vaginal bleeding and infections of the uterus. I strongly advise that she goes for a check-up with a Gynecologist. This is best to protect her future fertility.
Answered: Mon, 18 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor